JournalsjemsVol. 10, No. 4pp. 957–985

Large data local solutions for the derivative NLS equation

  • Daniel Tataru

    University of California, Berkeley, USA
  • Ioan Bejenaru

    University of Chicago, United States
Large data local solutions for the derivative NLS equation cover
Download PDF

Abstract

We consider the Derivative NLS equation with general quadratic nonlinearities. In \cite{be2} the first author has proved a sharp small data local well-posedness result in Sobolev spaces with a decay structure at infinity in dimension n=2n = 2. Here we prove a similar result for large initial data in all dimensions n2n \geq 2.

Cite this article

Daniel Tataru, Ioan Bejenaru, Large data local solutions for the derivative NLS equation. J. Eur. Math. Soc. 10 (2008), no. 4, pp. 957–985

DOI 10.4171/JEMS/136